RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Tench, Christopher R

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:5
Abstract pages:21
Full texts:6

http://www.mathnet.ru/eng/person118169
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. T. M. Fromhold, A. A. Krokhin, P. B. Wilkinson, A. E. Belyaev, C. R. Tench, S. Bujkiewicz, F. W. Sheard, L. Eaves, M. Henini, “Chaotic quantum transport in superlattices”, UFN, 171:supplement to № 10 (2001),  24–27  mathnet; Phys. Usp., 44 (2001), 24–27

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019